# SDR KCQ2005F00001

- Difficulty date: November 5, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N799CZ
- Make and model: Beech 99
- Aircraft serial: U68
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880001
- Part serial: 0058
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP CAP TO BE CRACKED AROUND CIRCUMFERENCE OF INTERIOR BORE.  (GL13200503455) (K)
